Title: ANALYSIS OF LARGE DEFORMATION OF A HEAVY CANTILEVER
Authors: HSU, SB
HWANG, SF
應用數學系
Department of Applied Mathematics
Issue Date: 1-Jul-1988
URI: http://dx.doi.org/10.1137/0519059
http://hdl.handle.net/11536/4512
ISSN: 0036-1410
DOI: 10.1137/0519059
Journal: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Volume: 19
Issue: 4
Begin Page: 854
End Page: 866
Appears in Collections:Articles


Files in This Item:

  1. A1988P029900007.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.